# SDR 2008UALA00405

- Difficulty date: January 23, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 40,727 hours, 14,521 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Condition: Shorted
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "EXT LOAD AFT LEFT" DISPLAYED DURING EMERGENCY LIGHT TEST.  ELECTRICAL SHORT IN AFT SLIDE (RT).  REPLACED AFT RT SLIDE.  TESTED, PERFORMED NORMALLY.  NO REPEATS.
